MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 5f simmons (sim) 1 100cm tempo diagnostic catheter fractured during use, with a portion of the catheter breaking inside the body.The broken catheter was removed using a snare, causing the procedure time to be extended.The distal tip of the device separated, and no anomalies were noted when it was removed from the package or during preparation.No resistance was encountered while advancing the device, no excessive torqueing was required, and no resistance occurred while advancing the device over the guidewire.The device did not kink in the area of separation, and no resistance was met during withdrawal.The device was not used for a chronic total occlusion, was not resterilized, and the patient¿s current status is good.There were no obvious signs of device or packaging damage prior to use.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Complaint conclusion: as reported, a 5f simmons (sim) 1 100cm tempo diagnostic catheter fractured during use, with a portion of the catheter breaking inside the body.The broken catheter was removed using a snare, causing the procedure time to be extended.The distal tip of the device separated, and no anomalies were noted when it was removed from the package or during preparation.No resistance was encountered while advancing the device, no excessive torquing was required, and no resistance occurred while advancing the device over the guidewire.The device did not kink in the area of separation, and no resistance was met during withdrawal.The device was not used for a chronic total occlusion, was not resterilized, and the patient¿s current status is good.There were no obvious signs of device or packaging damage prior to use.The cath tempo 5f sim 1 100cm device was returned non-sterile for evaluation and was found to exhibit separation, with the hub and distal end not received; visual inspection also identified multiple kinked and bent sections along the catheter body.Dimensional assessment was performed near the separation regions and representative kinked/bent areas, and all measurements were confirmed to be within specification.Microscopic evaluation of the separation interface identified plastic deformation, multiple material elongations, a localized scratch, and exposed wire.These findings are consistent with mechanical stress such as excessive bending, tensile loading, or contact with another surface, with elongation patterns indicative of tensile overload leading to separation; overall, there is no evidence to suggest the failure is related to manufacturing or design processes.The reported ¿catheter (body/shaft) ¿ separated¿ was observed.The exact cause of the separation cannot be determined.Evaluation results revealed multiple kinked sections and signs of tensile overload; therefore, use related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿this product is intended for use by professionals who have been trained to perform coronary diagnostic and interventional procedures.¿ based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24489907
Report Number9616099-2026-00332
Device Sequence Number5092411
Product Code DQO
UDI-Device Identifier10705032008563
UDI-Public(01)10705032008563(17)280731(10)18489579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number451530H0
Device Lot Number18489579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVANTI+ 5F 11CM.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceAsian